Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 17, NWS Indianapolis, IN

May 11, 20144 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 11, 2014, 5:56 PM EDT for 4 counties in Indiana. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 5:56 PM EDT (21:56 UTC)
Expired
May 11, 2014, 6:45 PM EDT
In force
49 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 92 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:59 PM EDTHAIL 1Freelandville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS53 KIND 112156 RRA
SVRIND
INC027-055-083-153-112245-
/O.NEW.KIND.SV.W.0017.140511T2156Z-140511T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
556 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  WESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 645 PM EDT

* AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
  WASHINGTON...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LINTON...BLOOMFIELD...SANDBORN...ELNORA...PLEASANTVILLE...
  NEWBERRY...LYONS...VICKSBURG AND SWITZ CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3917 8718 3901 8691 3870 8724 3882 8740
TIME...MOT...LOC 2156Z 212DEG 22KT 3884 8722

HAIL...1.00IN
WIND...<50MPH

$$

CP
2 follow-up statements
188 
WWUS53 KIND 112226
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 PM EDT SUN MAY 11 2014

INC027-055-083-153-112245-
/O.CON.KIND.SV.W.0017.000000T0000Z-140511T2245Z/
SULLIVAN IN-KNOX IN-GREENE IN-DAVIESS IN-
626 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
DAVIESS...WESTERN GREENE...NORTHEASTERN KNOX AND SOUTHEASTERN
SULLIVAN COUNTIES UNTIL 645 PM EDT...

AT 622 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINTON...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LINTON...VICKSBURG AND SWITZ CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3882 8715 3892 8734 3917 8718 3901 8691
TIME...MOT...LOC 2226Z 212DEG 22KT 3900 8709

HAIL...1.00IN
WIND...<50MPH

$$

CP
026 
WWUS53 KIND 112240 RRA
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
640 PM EDT SUN MAY 11 2014

INC027-055-083-153-112250-
/O.EXP.KIND.SV.W.0017.000000T0000Z-140511T2245Z/
SULLIVAN IN-KNOX IN-GREENE IN-DAVIESS IN-
640 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DAVIESS...
WESTERN GREENE...NORTHEASTERN KNOX AND SOUTHEASTERN SULLIVAN COUNTIES
WILL EXPIRE AT 645 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3882 8715 3892 8734 3917 8718 3901 8691
TIME...MOT...LOC 2240Z 212DEG 22KT 3907 8703

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:45 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 11, 4:45 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 PM EDT SUN MAY 11 2014

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 304 PM EDT SUN MAY 11 2014

A FRONTAL SYSTEM WILL ALLOW THUNDERSTORM CHANCES TO PERSIST ACROSS
CENTRAL INDIANA THROUGH MIDWEEK. SEVERAL ADDITIONAL WAVES WILL MOVE
THROUGH THE AREA TOWARDS THE END OF THE WORK WEEK BRINGING MORE
CHANCES FOR SHOWERS. ABOVE NORMAL TEMPERATURES WILL CONTINUE BEFORE
A COLD FRONT PASSES THROUGH THE REGION TUESDAY NIGHT WITH LOWER
READINGS RETURNING FOR THE END OF THE WORK WEEK AND NEXT WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 304 PM EDT SUN MAY 11 2014

AS OF 19Z...A WARM FRONT WAS POSITIONED ACROSS THE EXTREME NORTHERN
PORTION OF THE FORECAST AREA. THIS FRONTAL BOUNDARY...IN ADDITION TO
ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION EARLIER THIS
MORNING...ARE EXPECTED TO BE THE FOCUS OF ANY THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. WHILE SHEAR VALUES DO NOT LOOK TO BE
IMPRESSIVE...UP TO 35 KTS IN THE SOUTHWEST BUT DROPPING OFF
RAPIDLY TO THE NORTH...MODEL SOUNDINGS STILL FORECAST SBCAPE VALUES
OF OVER 2000 J/KG. HOWEVER...LATEST LAPS SOUNDINGS STILL INDICATE A
DECENT CAP IN PLACE ACROSS THE AREA WHICH CONTINUES TO INHIBIT ANY
DEVELOPMENT AT THIS TIME.

AS THE WARM FRONT EXITS THE FORECAST AREA WITH THE LOSS OF DAYTIME
HEATING...ANY LINGERING STORMS SHOULD DIMINISH BY LATE THIS EVENING.
WITH PLENTY OF MOISTURE REMAINING AND DECENT CLOUD COVER EXPECTED TO
SHOULD REMAIN IN PLACE...ALONG CONTINUED SOUTHERLY
WINDS...TEMPERATURES SHOULD REMAIN IN MID 60S OVERNIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 304 PM EDT SUN MAY 11 2014

THE MAIN CHALLENGE THROUGHOUT THE SHORT TERM WILL BE CONTINUED
PRECIPITATION CHANCES. TEMPERATURES BEFORE AND AFTER COLD FRONTAL
PASSAGE WILL BE A SECONDARY CHALLENGE. THE NAM SEEMS TO HAVE THE
BEST HANDLE ON THE LOW PRESSURE SYSTEM CURRENTLY OUT IN THE PLAINS
AND ITS ASSOCIATED FRONTS SO MAINLY IT WAS USED FOR TODAYS FORECAST.

THE AREA SHOULD SEE A BREAK IN ANY CHANCES FOR PRECIPITATION EARLY
MONDAY WITH MID LEVEL RIDGING BUILDING IN. DECENT WARM AIR ADVECTION
IS EXPECTED TO CONTINUE WITH SOUTH/SOUTHWEST WINDS OF 20-25 MPH
ALLOWING TEMPERATURES TO SOAR INTO THE THE LOW TO MID 80S. ANY
BREAKS IN CLOUD COVER COULD ALLOW FOR EVEN SLIGHTLY HIGHER READINGS
WITH A DECENT AMOUNT OF SOLAR. TEMPERATURES WILL REMAIN MILD MONDAY
NIGHT AS WINDS STAY UP AND CLOUDS INCREASE AHEAD OF THE APPROACHING
COLD FRONT.

TUESDAY LOOKS TO BE A SOGGY DAY AS THE COLD FRONT SLOWLY MAKES ITS
WAY FROM WEST TO EAST ACROSS THE FORECAST AREA. ALL MODELS ARE IN
PRETTY GOOD AGREEMENT WITH THE NAM IN REGARDS TO THE TIMING OF THE
FRONT. THE BULK OF THE PRECIPITATION LOOKS TO BE POST FRONTAL SO
TRIED TO CUT BACK ON POPS PRIOR TO 12Z TUESDAY. ALSO...WITH
PRECIPITATION EXPECTED MAINLY BEHIND THE FRONT AND MINIMAL
INSTABILITY REMAINING...REDUCED THUNDER MENTION. RAIN SHOWER CHANCES
WILL CONTINUE TUESDAY NIGHT WITH THE COLD FRONT SLOWLY EXITING THE
AREA.

A DEEPENING 500 MB TROUGH AND SEVERAL WAVES MOVING THROUGH THE FLOW
WILL CAUSE PRECIPITATION CHANCES TO RETURN IN MORE EARNEST ON
WEDNESDAY WITH TEMPERATURES FALLING TO BELOW NORMAL VALUES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...

ISSUED AT 207 PM EDT SUN MAY 11 2014

EXTENDED MODELS ARE SIMILAR WITH CYCLONIC FLOW ALOFT THROUGH
SATURDAY WITH RIDGING STARTING TO BUILD IN SUNDAY. THIS SHOULD
RESULT IN SHOWER CHANCES THROUGH FRIDAY NIGHT ALONG WITH COOL
TEMPERATURES. AFTER THAT...MOISTURE IS LACKING...SO WILL KEEP
IT DRY.

REGIONAL BLEND LOOKS GOOD ON TEMPERATURES CONSIDERING THE CYCLONIC
FLOW AND LOW LEVEL THERMAL PROGS.

&&

.AVIATION /DISCUSSION FOR THE 112100Z TAF ISSUANCE/...

ISSUED AT 445 PM EDT SUN MAY 11 2014

MOVED TIMING UP FOR VCTS TO TIME OF AMENDMENT AND TO 21Z AT KBMG FOR
SCATTERED THUNDERSTORMS THAT STARTED POPPING AROUND CENTRAL INDIANA
SHORTLY BEFORE 20Z. ALSO ADDED TEMPO THUNDER EARLIER AT KIND THROUGH
THE TOP OF THE HOUR FOR STORMS THAT HAVE ALREADY MOVED TO THE EAST
OF THE AIRPORT. WITH SCATTERED NATURE OF CONVECTION STILL NOT ABLE
TO PIN DOWN MORE THAN WITH VCTS AT THIS TIME. PREVIOUS DISCUSSION
FOLLOWS...

MOSTLY VFR CONDITIONS EXPECTED THROUGH MONDAY AFTERNOON EXPECT
PERHAPS IN THE THUNDERSTORMS. WARM FRONT HAS LIFTED NORTH OF THE
TERMINALS AND WILL RESULT IN SOUTH WINDS 10 TO 15 KNOTS GUSTING TO
NEAR 20 KNOTS. RAPID REFRESH REFLECTIVITY PROGS SUGGEST SCATTERED
THUNDERSTORMS TO DEVELOP AFTER 21Z AND LAST THROUGH 02Z. WILL GO
WITH VCTS TO COVER THE ACTIVITY. SOUTH WINDS WILL DIE DOWN AFTER
SUNSET TO LESS THAN 10 KNOTS AND BECOMING BREEZY WITH GUSTS TO
AROUND 20 KNOTS AFTER 15Z MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...LEE
NEAR TERM...LEE
SHORT TERM...LEE
LONG TERM....MK
AVIATION...MK/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 11, 3:47 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT SUN MAY 11 2014

INZ021-028>031-035>049-051>057-060>065-067>072-122000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
347 PM EDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE...AND A FEW OF THEM COULD
BECOME SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND
LIGHTNING.

TIMING: THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY
EVENING. THUNDERSTORM CHANCES DIMINISH OVERNIGHT.

DISCUSSION: A WARM FRONT HAS MOVED THROUGH CENTRAL INDIANA WHICH
WILL BRING THE CHANCE FOR STORMS LATE THIS AFTERNOON AND THIS
EVENING. A FEW SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE MONDAY INTO WEDNESDAY.
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND
BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A FRONTAL SYSTEM WILL KEEP THE THREAT FOR SOME
THUNDERSTORMS INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LEE

In the hours before

Local storm report, May 11, 5:08 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             10 SE INDIANAPOLIS      39.67N  86.01W
05/11/2014  M0.88 INCH       MARION             IN   PUBLIC

            DIME TO NICKEL SIZE HAIL

&&

CP
Local storm report, May 11, 5:16 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
516 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             2 NW STRAUGHN           39.83N  85.32W
05/11/2014  M0.88 INCH       HENRY              IN   AMATEUR RADIO

&&

BHH
Local storm report, May 11, 5:21 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             MORRISTOWN              39.67N  85.70W
05/11/2014  M0.70 INCH       SHELBY             IN   LAW ENFORCEMENT

            PEA TO DIME SIZE HAIL IN MORRISTOWN

&&

CP
Local storm report, May 11, 5:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
05/11/2014  M0.25 INCH       MARION             IN   PUBLIC

            APPROX RAIN AMOUNT

0500 PM     HEAVY RAIN       INDIANAPOLIS            39.78N  86.15W
05/11/2014  E1.25 INCH       MARION             IN   PUBLIC

            APPROX RAIN AMOUNT

&&

BHH
Local storm report, May 11, 5:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
529 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             NEW CASTLE              39.92N  85.36W
05/11/2014  M0.70 INCH       HENRY              IN   AMATEUR RADIO

            LOCATED AT 1595 SOUTH MEMORIAL DRIVE

&&

BHH
Special weather statement, May 11, 5:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT SUN MAY 11 2014

INZ061-068-069-112215-
DAVIESS-GREENE-MARTIN-
535 PM EDT SUN MAY 11 2014

...STRONG THUNDERSTORM ADVISORY FOR DAVIESS...EASTERN GREENE AND
NORTHWESTERN MARTIN COUNTIES UNTIL 615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WASHINGTON...OR 22 MILES
NORTHEAST OF PETERSBURG...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  WEST BOGGS LAKE...
  ODON...
  BURNS CITY...
  NEWBERRY...
  CRANE...
  OWENSBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3867 8725 3868 8725 3911 8688 3899 8668
      3890 8668 3854 8703
TIME...MOT...LOC 2135Z 217DEG 18KT 3876 8702

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 4:08 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo52 min
May 11, 3:57 PM EDTSpecial Weather StatementINDMarion48 min
May 11, 4:34 PM EDTSpecial Weather StatementINDRush41 min
May 11, 4:37 PM EDTSpecial Weather StatementINDHancock, Marion38 min
May 11, 4:47 PM EDTSpecial Weather StatementINDDaviess, Martin43 min
May 11, 5:02 PM EDTSpecial Weather StatementINDHenry43 min
May 11, 5:07 PM EDTSpecial Weather StatementINDMarion38 min
May 11, 5:14 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby46 min
May 11, 5:32 PM EDTTornado WarningINDRush28 min
May 11, 5:35 PM EDTSpecial Weather StatementINDDaviess40 min
May 11, 5:41 PM EDTSevere Thunderstorm WarningINDRandolph49 min
May 11, 5:56 PM EDTSevere Thunderstorm WarningINDRush34 min
May 11, 6:10 PM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Sullivan, Vigo50 min
May 11, 6:12 PM EDTFlash Flood WarningINDRush3 hr
May 11, 6:19 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin41 min
May 11, 6:23 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen52 min
May 11, 6:26 PM EDTSevere Thunderstorm WarningINDRush49 min
May 11, 6:56 PM EDTSevere Thunderstorm WarningINDLawrence, Martin49 min
May 11, 6:59 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo31 min
May 11, 7:26 PM EDTSpecial Weather StatementINDMorgan49 min
May 11, 7:43 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.